# SDR ASAA0640938

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 33,494 hours, 18,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Aft Flap
- Component: Rt Aft Flap
- Component part number: 65464370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP L/E SKIN DENTED.  REPLACED DENTED SKIN WITH FABRICATED REPAIR PARTS IAW SRM 50-30-01 AND 51-40-02.
